Search the Community
Showing results for tags 'crazy'.
Found 3 results
i'm hopeless man, completely hopeless, i can't express my pain, i can't express how bad i feel when i realize that this will go on for YEARS. from the severety of what i felt i can just say that this will not pass in a few months. how can i live like this?, knowing that everything i will do from now on will be poor quality? i met a lot of people with drug problems, NONE of them felt the kind of sickness we felt, i really just wish that i could see some light in the end of the tunnel, because when i was off drugs i did not got one single day of improvement it was just like watching my health being sucked away and there's nothing i can do about it. i wish i could skip 5 years of my life to see if i will be fine then... this is just worst than any drug related problem i can imagine. REALLY, so please guys just help me i can't stand my life anymore
arda posted a topic in Introductions and updatesAt 21 I started taking 10mg paroxetine for 8 months to combat depression, then failed trying to quit it for 4 months, mostly due to intense withdrawal symptoms, only to succeed by taking citalopram to taper it with. After that, I felt decent for 6 weeks, but, as I was making a sandwich, I suddenly endured something it would take me weeks to identify: a panic attack. In a span of minutes, I went from a sound mind to suffering from OCD, GAD and depersonalization/derealization disorder, which took me 4-5 months to identify and link back to the paroxetine use. In those months prior to obtaining that knowledge, I was obsessed with the idea I would go crazy, lose my mind and ruin the life of my family by burdening them with my problems. Every day for months on end I would scrounge through dozens of forum posts and studies relating to developing psychosis, even after my mental health professional basically mocked the idea and wanted to get rid of me as a client, thinking I was a massive hypochondriac. Another, more experienced mental health professional is now treating me for said anxiety disorders and just being taken seriously is a massive relief. My biggest worry right now is having done permanent or long-term damage to my brain, particularly relating to memory, concentration and being able to not feel like I'm playing tennis while the sun blinds me all the freaking time. I don't think the paroxetine even helped to ammeliorate my depression beyond a placebo effect. As is, I have pretty much lost the past 1,5 years of my life to depression and now anxiety disorders. I just want to be who I once was again and get on with my life. Why is this **** still the no. 1 prescribed anti-depressant in The Netherlands? Why did I comply with my mental health professional in continuing taking the medication for so long, despite me not feeling so much better on it? The thing I consider doing is taking citalopram for a couple days and see if that helps, though this time I want to be sure this doesn't expose me to new risks or puts me at the beginning of recovery from the anxiety disorders again. I've gradually improved (no longer am in a derealized state or suffer continuous inner turmoil), but, as is, it would probably take another year to attain 90% recovery. Maybe 3-5mg citalopram for 3-5 days will speed that up?
leigh4111 posted a topic in Introductions and updatesThis is a small part of my "withdrawal journal" from day 4 to day 40. I have been on Effexor for 8-10 years (I can't remember if I was 16 or 18 when I started, very well could have been younger). I was diagnosed with an Anxiety disorter and also major Depression. My doctor never once told me about what might happen if I ever wanted to quit taking Effexor. I always had some side effects from this med and eventually it got to the point where I wanted to switch. My Dr decided to just put me on another med, no tapering, just stop cold turkey and begin taking something new. It goes without saying that within a week I was back on Effexor because I believed the new med wasn't right for me because the side effects were horrible. There was no discussion on how it might just be the withdrawal from the Effexor not the side effects of the new pills.That was after one year of taking them. I tried to explain the brain zaps and she wasn't quite sure what I meant. This should have been a warning to me but growing up you are told that doctors are here to help that they know best so I questioned it no further. Several years in and a couple of dosage changes and failed attempts at trying other meds and I am struck with severe depression, not just my normal depression but something all together new. I wanted to be done with life. The thoughts terrified me and I knew something was incredibly wrong. I again saw my doctor, she decided that it may be the adderall I'm also prescribed so she takes me off of that cold turkey and puts me on a sedative along with the effexor. Again I am having horrible reactions so I am swithed between meds several more times. On Effexor off effexor, dosage changes of effexor etc. I also started seeing a therapist and can no longer work because of all the side effects/withdrawal symptoms. I am off from work for 4 months before the stress of med changes and dealing with Metlife force me to just give up, accept a higher dosage of Effexor, and return to work. I returned to work feeling slightly better but still knowing something was wrong inside me. The increased dosage causes me to have night terrors nightly which lead to waking up in a cold sweat crying. I deal with this for months and try to talk to my dr about it but at this point I have just given up. I stop going to therapy because I can't afford it and deep down I know the problem isn't a talking issue its a chemical one. For about a month I start having night sweats to the point where I severely dehydrate myself and am only getting about 3-5 hours of sleep a day because of the night terrors. I call off of work and wait to see my doctor. I tell them what is going on and their solution was to switch my meds yet again. The plan to make the switch is to one day on effexor one day off then one day on and two days off before starting the new meds. At this point I am on 150mg. The first day off within hours of missing my dose I start to get the zaps. Another couple of hours I start shaking and sweating. That night I decide that I will no longer be taking Effexor or any other medications that are supposed to "help" me. I quit cold turkey... that was 4 days ago. I feel as though I can't put into words the hell the last 4 days have been but I will try. I sleep about 1-2 hours a day but wake up drenched in sweat crying every 30 minutes, I shake compulsively mist of the time. I try to eat but for the most part it just makes me want to throw up. I find myself rocking back and forth constantly because it somehow helps. I cry for no reason from complete lack of any emotional control. Standing and moving make me motion sick as does watching tv so being awake 22-23 hours a day leaves me with nothing mush to do but cry out of helplessness. I can't smoke because it increases the zaps as does caffeine so there are also those withdrawals too. I have been drink about 8 16oz bottles of water a day just to keep hydrated from the cold sweats I have. I have been taking vitamins to try to combat some of the effects but they only sometimes seem to take the edge off. I have been retaining so much water that my joints throb. As I type this I'm shaking so bad that the backspace button is used more than the other keys.I have a fan on because I'm sweating but I'm covered in goosebumps. Several times in these few days I have been brought to my knees just praying for a moment of peace. I know this is a very long post and few will take the time to read it but in my eyes as long as I can keep one person from having to go through this it is all worth it. I know many people will scold me for not tapering but I just want it out, I want to be rid of this poison. I'm not saying there aren't some people who need it but if a doctor even brings up Effexor PLEASE just do what I didn't and research it, see what you will have to go through while on it and when you are well enough to be off of it. When you see dozens of articles saying it is worse than kicking hard drugs you need to question if it is worth it. I am now on day 40 and I feel as though I am going crazy. I tried to go back to work around week 3 of been off the drug but could only make it a week. I was still getting the shakes, brain zaps, nausea, crying spells, fits of pure rage, trouble speaking, couldn't process what someone was saying to me, ect. I still am going through many of these withdrawals. My doctor told me I should be "over" the withdrawal by now. I put that in parenthesis because it makes me very upset that doctor acts as though you go off of it and bam after 4 weeks you're fine. I have no idea if I'm still going through withdrawal and my brain acclimating back to it's normal state.... or the more scary thought is, that maybe this is just the normal me and I really do need to be on these pills. Please I need help.